Global Journal of Mathematical Sciences: Theory and Practical

(GJMS)

Volume 3, Number 5 (2011)  

 

 

CONTENTS

 

 

Stability of a Viscoelastic (Maxwell) Fluid of Variable Density in an Inhomogeneous Magnetic Field through Porous Medium
PP.427-434
Authors:R.P. Mathur and Nagendra Kumar

 

Totally Sequential Cordial Graphs
PP.435-442
Authors: C. Nirmala Kumari and T. Nicholas

 

Evaluation of Reliability of a Power Plant with the Aid of Boolean Function Expansion Algorithm
PP.443-457
Authors:D. Sarada Devi, R. Bhuvana Vijaya
and A. Mallikarjuna Reddy

 

Estimation of Mortality Rate Deceleration Parameter: Centroid and Polylogarithm Function
PP.459-472
Authors:E.S. Lakshminarayanan and U. Kumaran
 

 

On Some New Measures of Intutionstic Fuzzy Entropy and Directed Divergence
PP.473-480
Authors: P. Jha, Manoj Jha and Vikas Kumar Mishra

 

Simultaneous Approximation by modified beta operators
PP.481-492
Authors:Asha Ram Gairola


On Approximate Confidence Intervals for a Damage Total Based on the Bivariate SUR Model
PP.493-506
Authors:Nuri Eltabit Mohamed

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact